Mar 27, 2013
Hello Dr. Young,
My doctor has switched me to the quad from Complera, which I've been on for almost 8 months. The numbers are pretty good so far, i.e. CD4 640 and non-detectable VL, and no serious side effects. However, I do have a slightly bitter taste and nauseous in my mouth constantly, so he thought the quad might help with that. Does this switch sound reasonable to you? Also, he said I should take it with food, although I've read that food is not required. Could you clarify if food is needed and if yes, how much? Thank you.
| Response from Dr. Young
Hello and thanks for posting.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Azithromycin Dose For Chlamydia
- Std Symptoms Trig
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.